Top
10
Doctor insights on: Can Antibiotics Cause Uti

Share
1

1
Can antibiotics cause uti? Burning down below, on antibiotics for ear ache

Can antibiotics cause uti? Burning down below, on antibiotics for ear ache

Yeast infection: Antibiotics can vaginal yeast infections. Let the doctor who prescribed you the antibiotics know. One or two doses of Diflucan (fluconazole) should take care of it. ...Read more

See 2 more doctor answers

Urinary Tract Infection (Definition)

A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more


2

2
Can antibiotics cause a uti? I know they can cause yeast infections but don't have discharge or itch.... Burning, urinary incontinence and frequency

No they can't: You can develop a UTI resistant to the antibiotic ur on if you develop a UTI whilst on antibiotics. Uti is certainly most likely with your symptoms. Will certainly require a different antibiotic to clear up. Good luck. ...Read more

See 1 more doctor answer
3

3
Can antibiotics cause false negative UTI test?

Can antibiotics cause false negative UTI test?

Yes: If an antibiotic is taken before submitting the urine specimen, the urine culture is likely to show no growth (false negative) and urinalysis in general have a high rate of false positives and false negatives. ...Read more

5

5
Can UTI antibiotics cause vaginal discharge? Runny milky-white. No itching or blood. Negative swab for std, bv, trich, and yeast.

Vaginal discharge: No, antibiotics themselves will not do this. They may induce secondary overgrowth which produces vaginal discharges, but you seem to have covered all those possibilities. Have you discussed this with your gynecologist? If not, do so. Good luck. ...Read more

6

6
My child has had UTI for 10 month she been on three kinds of antibiotics had test done to see what caused the UTI cant find anything what wrong help!!

My child has had UTI for 10 month she been on three kinds of antibiotics had test done to see what caused the UTI cant find anything what wrong help!!

Pediatric UTI: This sounds like a job for a pediatric urologist. There are many possibilities, and you have not provided sufficient info for a diagnosis to be made. A 4 yr old needs to be fully evaluated, not only for possible causes, including anatomic defects, but also for the possibility of abuse. See a good pediatrician and get a recommendation. ...Read more

See 1 more doctor answer
9

9
I think I might have thrush but not sure. Took antibiotics 3 months ago for UTI (that I didn't have) Would that be the cause?

I think I might have thrush but not sure. Took antibiotics 3 months ago for UTI (that I didn't have) Would that be the cause?

? thrush: Unusual for thrush to appear this far removed from a course of antibiotics. Thrush will appear like a whitish coating on your tongue and possible gums. May cause bad breath. See http://www.webmd.com/oral-health/tc/thrush-topic-overview. Good luck ...Read more

10

10
Had UTI 2 months ago. Took antibiotics. Seems as if infection is still present. The only time i feel normal is during my monthly. What's a poss. Cause?

Not sure what: You mean by not normal? If still in pain go see doc, you may still have an infection or have gotten another. Good luck. ...Read more

Dr. Martin Raff
1,895 doctors shared insights

Urinary Tract Infections (Definition)

A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more


Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more